Thunderstorm Wind, Titus
- When
- May 1, 12:04 AM CST
- Where
- Titus County, 3 mi S of Mt Pleasant
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 33.117, -94.983
AWOS measured gust.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Apr 30, 7:10 PM CST, 4 hours 54 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SHREVEPORT LA 810 PM CDT FRI APR 30 2004 .DISCUSSION... UPDATED ZONES JUST SENT TO ADD SEVERE THUNDERSTORM WATCH FOR NE TX/SE OK/AND 3 ADJACENT SW AR COUNTIES UNTIL 1 AM. BROKEN SQUALL LINE FROM SE OK INTO THE DFW METROPLEX MOVING E AT 26 KTS...HAS SHOWN SOME SIGNS OF SLOWING IN THE LAST HOUR OR SO. KEPT GOING FORECAST AS IS...DID INCREASE POPS TO 50 OVER LFK AS CONVECTION CONTINUES TO FIRE ALONG/BEHIND VERY LONG OUTFLOW BOUNDARY/PRIOR COLD POOL FROM NE AR...INTO E TX...DOWN INTO THE NORTHCENTRAL GULF TO FLA. COULD GET INTERESTING SHOULD/WHEN THIS BOUNDARY COLLIDES WITH THE SQUALL LINE...WHICH MAY BEGIN TO FILL IN AS THE LOW LEVEL JET KICKS IN. ALSO LOWERED POPS A TAD IN THE SE...AND WORDED E AREAS MAINLY AFTER MIDNIGHT FOR EXPECTED CONVECTION. 15 && .PRELIMINARY POINT TEMPS/POPS... SHV 67 73 54 71 / 50 80 50 20 MLU 66 78 55 68 / 40 80 60 30 TXK 63 70 50 71 / 70 80 30 10 TYR 65 70 52 72 / 70 80 40 20 LFK 68 75 54 72 / 50 80 50 20 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT FRI APR 30 2004 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-011100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT FRI APR 30 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... AN UPPER LEVEL SHORTWAVE WILL MOVE ACROSS THE SOUTHERN TWO THIRDS OF THE AREA THIS AFTERNOON AHEAD OF THE APPROACHING COLD FRONT. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE TODAY ASSOCIATED WITH THIS SYSTEM...BUT ANY SEVERE ACTIVITY SHOULD BE ISOLATED. A SECOND UPPER LEVEL SYSTEM WILL MOVE INTO THE PLAINS TODAY. THE ASSOCIATED COLD FRONT...IS EXPECTED TO REACH SOUTHEAST OKLAHOMA AND ADJACENT AREAS OF SOUTHWEST ARKANSAS TONIGHT. A LINE OF THUNDERSTORMS IS EXPECTED WITH THIS COLD FRONT AS IT MOVES INTO THE REGION. SOME STORMS MAY BECOME SEVERE...WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY HAZARDS. IN ADDITION...VERY HEAVY RAINFALL IS POSSIBLE ACROSS SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS AND EAST TEXAS TONIGHT...AS A SLOW MOVING COLD FRONT COULD ALLOW FOR THUNDERSTORMS TO MOVE OVER THE SAME AREA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... THE COLD FRONT WILL CONTINUE TO MOVE THROUGH THE FORECAST AREA ON SATURDAY...AND IS EXPECTED TO PUSH THROUGH THE MAJORITY OF THE AREA BY THE END OF SATURDAY NIGHT. A LINE OF THUNDERSTORMS IS AGAIN EXPECTED ON SATURDAY AS IT MOVES THROUGH THE REGION. SOME STORMS MAY BECOME SEVERE AS THEY MOVE ACROSS THE AREA...WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY HAZARDS. ALSO...VERY HEAVY RAINFALL COULD OCCUR ACROSS THE ENTIRE REGION ON SATURDAY...AS THE COLD FRONT MOVES SLOWLY THROUGH THE REGION...ALLOWING THUNDERSTORMS TO MOVE OVER THE SAME AREA. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...MAY BE NEEDED THIS EVENING NORTHWEST AND LATER TONIGHT ELSEWHERE. 22
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
706 PM CDT FRI APR 30 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND GST WINNFIELD 31.92N 92.64W
04/30/2004 60 MPH WINN LA LAW ENFORCEMENT
0437 PM HAIL 1 E WINNFIELD 31.92N 92.62W
04/30/2004 1.75 INCH WINN LA LAW ENFORCEMENT
GOLFBALL SIZED HAIL FELL IN THE COMMUNITY OF JOYCE
0520 PM HAIL ARCADIA 32.55N 92.92W
04/30/2004 1.75 INCH BIENVILLE LA LAW ENFORCEMENT
0525 PM HAIL ARCADIA 32.55N 92.92W
04/30/2004 2.75 INCH BIENVILLE LA BROADCAST MEDIA
GOLFBALL TO BASEBALL SIZED HAIL FELL AT THE ARCADIA MALL
0525 PM TSTM WND GST ARCADIA 32.55N 92.92W
04/30/2004 60 MPH BIENVILLE LA BROADCAST MEDIA
VERY STRONG WIND GUSTS ROCKED CARS AT THE ARCADIA MALL
PARKING LOT
0545 PM HAIL BIENVILLE 32.36N 92.98W
04/30/2004 1.50 INCH BIENVILLE LA PUBLIC
QUARTER TO JUST SMALLER THAN GOLFBALL SIZED HAIL FELL AT
A GROCERY STORE IN BIENVILLE
0600 PM HAIL 10 SW FLORIEN 31.35N 93.58W
04/30/2004 0.75 INCH SABINE LA LAW ENFORCEMENT
PENNY SIZED HAIL FELL NEAR THE TORO COMMUNITY ALONG
HIGHWAY 191
0615 PM HAIL HEFLIN 32.46N 93.27W
04/30/2004 0.75 INCH WEBSTER LA LAW ENFORCEMENT
&&
15PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
847 PM CDT FRI APR 30 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL 3 N DUBACH 32.74N 92.66W
04/30/2004 0.75 INCH LINCOLN LA LAW ENFORCEMENT
PENNY SIZED HAIL FELL AT THE INTERSECTION OF HIGHWAY 167
AND 545
&&
15PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
854 PM CDT FRI APR 30 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0641 PM FLASH FLOOD 10 SW FLORIEN 31.35N 93.58W
04/30/2004 SABINE LA LAW ENFORCEMENT
HIGH WATER ON PORTIONS OF HIGHWAYS 473 AND
191...ESPECIALLY NEAR THE TORO COMMUNITY
&&
15PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1021 PM CDT FRI APR 30 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1005 PM HAIL GARVIN 33.95N 94.94W
04/30/2004 0.75 INCH MCCURTAIN OK LAW ENFORCEMENT
&&
15PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1057 PM CDT FRI APR 30 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1025 PM HAIL IDABEL 33.90N 94.82W
04/30/2004 0.88 INCH MCCURTAIN OK LAW ENFORCEMENT
&&
15The Shreveport radar (KSHV), 130 km away, was scanning. The volume nearest the first event began at 06:05 UTC.
1 thunderstorm wind. Local standard time, as filed.
AWOS measured gust.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2004Every state in 2004This day in weather historyWarnings in Texas, May 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5394484.